# SDR SB05090

- Difficulty date: August 8, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 655825029
- Condition: Faulty
- Location: E11 Logic Shelf
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ENROUTE, CAPTAIN REPORTED THE RT MLG RED UNSAFE LIGHT ILLUMINATED.  CREW RECYCLED THE GEAR AND LIGHT EXTINGUISHED. CAPTAIN ELECTED TO RETURN TO FIELD WHERE THE FLIGHT LANDED WITHOUT FURTHER INCIDENT. NORMAL GEAR INDICATION OF 3 GREEN LIGHTS WERE OBSERVED AFTER GEAR EXTENSION. NO EMERGENCY WAS DECLARED. AIRCRAFT WAS THEN MAINTENANCE FERRIED. MAINTENANCE ACCOMPLISHED TROUBLESHOOTING TASK IAW MM 32-61-00. REMOVED AND REPLACED MAIN GEAR RED LIGHT CIRCUIT CARD M986. LANDING GEAR POSITION INDICATING AND WARNING SYSTEM OPERATIONAL CHECK NORMAL IAW MM 32-61-00 AND MM 32-09-20-844-030.
